# SDR ZZDA2011206

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VENT BOX FORWARD LOWER ANGLE, CRACKED.  ACCOMPLISHED ANGLE REPLACEMENT PER B717 SRM 51-41-01 AND MM 20-60-01. SEE NR 566143 AND 566143-1.
